Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Neurotin and Lyrica daily for Neuropathy in feet. Why is my anger always flaring?

I take 3600mg. of Neurotin and 300mg of Lyrica daily for Neuropathy in both feet and legs. I am starting to lose control over my composure. I am thinking more of destructive thoughts and I am so easy to flare up in anger now. I have tried to tell my family about this and they just seem not to get it. I am self destructing in my head. All I can do is sit in the corner of our living room and stay as distant as possible to anyone until I feel stable again to enjoy conversation and companionship, which is seldom. I am slowly slipping from my family s life. What or how can I get out of this mess?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
** of the ADR [adverse drug reaction] of Lyrica [pregabalin] is Agitation, memory impairment, depression apart from having suicidal thoughts.

Call a healthcare provider if you have any unusual changes in mood or behavior,have these symptoms, if they are new, worse, or worry you, who may check for other causes as well.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor